Doctor placeholder image
Sumit Pandey
i have a hair fall. it stops and comes again even i feel bald by little.

previously i used minoxidil with finestaraide solution. these days i am using serum


3 Doctors Answered
Doctor placeholder image
Dr D K Singh

Other

For your kind information these both drugs are steroids and prolonged use may cause additional symptoms like obesity, blurred vision and palpitations... Serum also will not be having productive results in long run. Rather you should use herbal preperations and hormonal drugs. Hair fall is also associated with Prostate disease sometimes if its nnot genetic. You must have to check with andrologist for your solution.
Doctor placeholder image
DrRajan Gulabbahi Chaudhari

Family Physician

please use drugs under dermetologist opinion nad guidence.if your family history of baldness in mwn then medication will help you for sertain amount of time only as it is mostly related to genetics.
Doctor placeholder image
Dr S K Rai

Homeopathic

take homoeopathic remedy R89 10 drop thrice daily